# SDR CA090401005

- Difficulty date: April 1, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: 23073525
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE TECH RECEIVED NEW ITEM FROM STOCK. PART INSPECTED PRIOR TO INSTALLATION. PRESSURE PROBE WAS FOUND TO HAVE AN INSUFFICIENT AMOUNT OF BRAZE MATERIAL AT THE JOINT WHERE THE TUBE AND ELBOW ARE JOINED TOGETHER.  IMPORTANT: MFG ISSUED AN ALERT CEB A-1374 IN MAY 2000 ADDRESSING THIS PROBLEM WITH THE PREVIOUS PN 6850921.  MFG THEN RELEASED PN 23073525 TO REPLACE THE OLD P/N WITHIN 300 HOURS OF FLIGHT TIME.  THIS PROBLEM CONTINUES TO EXIST WITH PN 23073525.
